Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 16, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 20, 2017, 9:42 AM CDT for Jackson County, Wisconsin. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2017, 9:42 AM CDT (14:42 UTC)
- Expired
- Apr 22, 2017, 3:48 PM CDT
- In force
- 54 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, WI
The radar
The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River (WI) at Black River Falls (BRFW3).
- Action stage
- 43 ft
- Minor stage
- 47 ft
- Moderate stage
- 51 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 053813595, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
723 WGUS43 KARX 201442 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 942 AM CDT Thu Apr 20 2017 .A Flood Warning is in effect for the Black River from Black River Falls to near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-210242- /O.NEW.KARX.FL.W.0016.170420T1442Z-170422T2048Z/ /BRFW3.1.ER.170420T1417Z.170421T0000Z.170422T0248Z.NO/ 942 AM CDT Thu Apr 20 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Black River At Black River Falls. * until Saturday afternoon. * At 8:15 AM Thursday the stage was 46.2 feet. * Flood stage is 47.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this morning and continue to rise to near 50.9 feet by this evening. The river will fall below flood stage by Friday evening. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$ WIC063-121-210242- /O.NEW.KARX.FL.W.0017.170422T1434Z-170424T2248Z/ /GALW3.1.ER.170422T1434Z.170423T0600Z.170424T0448Z.NO/ 942 AM CDT Thu Apr 20 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Black River Near Galesville. * from Saturday morning to Monday afternoon. * At 8:45 AM Thursday the stage was 8.4 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 12.9 feet by Sunday morning. The river will fall below flood stage by Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$
6 follow-up statements
214 WGUS83 KARX 202023 FLSARX Flood Statement National Weather Service La Crosse WI 323 PM CDT Thu Apr 20 2017 .Minor flooding is ongoing along the Black River near Black River Falls...and is expected to develop downstream to near Galesville by Saturday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-211123- /O.CON.KARX.FL.W.0016.000000T0000Z-170422T2048Z/ /BRFW3.1.ER.170420T1416Z.170421T0600Z.170422T0248Z.NO/ 323 PM CDT Thu Apr 20 2017 The Flood Warning continues for The Black River At Black River Falls. * until Saturday afternoon...Or until the warning is cancelled. * At 2:15 PM Thursday the stage was 49.1 feet. * Flood stage is 47.0 feet. * Minor flooding is occurring. * Forecast...The river will continue rising to near 50.9 feet by Friday morning. The river is expected to fall below flood stage Friday night. && LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080 $$ WIC063-121-211123- /O.CON.KARX.FL.W.0017.170422T1434Z-170424T2248Z/ /GALW3.1.ER.170422T1434Z.170423T0600Z.170424T0448Z.NO/ 323 PM CDT Thu Apr 20 2017 The Flood Warning continues for The Black River Near Galesville. * from Saturday morning to Monday afternoon...Or until the warning is cancelled. * At 2:45 PM Thursday the stage was 8.1 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday morning and continue to rise to near 12.9 feet by Sunday morning. The river is expected to fall below flood stage Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ Hollan
206 WGUS83 KARX 210221 FLSARX Flood Statement National Weather Service La Crosse WI 921 PM CDT Thu Apr 20 2017 .A Flood Warning remains in effect along the Black River from Black River Falls to Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-211721- /O.EXT.KARX.FL.W.0016.000000T0000Z-170422T2141Z/ /BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0341Z.NO/ 921 PM CDT Thu Apr 20 2017 The Flood Warning continues for The Black River At Black River Falls. * until Saturday afternoon...Or until the warning is cancelled. * At 8:15 PM Thursday the stage was 49.6 feet. * Flood stage is 47.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage Friday evening. * Impact...At 47.0 feet...Some rural roads may begin to flood including county Highway VV downstream near the La Crosse County line. && LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080 $$ WIC063-121-211720- /O.EXT.KARX.FL.W.0017.170422T1912Z-170424T2230Z/ /GALW3.1.ER.170422T1912Z.170423T1200Z.170424T0430Z.NO/ 921 PM CDT Thu Apr 20 2017 The Flood Warning continues for The Black River Near Galesville. * from Saturday afternoon to Monday afternoon...Or until the warning is cancelled. * At 8:45 PM Thursday the stage was 8.0 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday and continue to rise to near 12.7 feet Sunday morning. The river is expected to fall below flood stage Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ Hollan
486 WGUS83 KARX 210821 FLSARX Flood Statement National Weather Service La Crosse WI 320 AM CDT Fri Apr 21 2017 .A Flood Warning remains in effect along the Black River from Black River Falls to Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-212320- /O.EXT.KARX.FL.W.0016.000000T0000Z-170422T2130Z/ /BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0330Z.NO/ 320 AM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River At Black River Falls. * until Saturday afternoon...Or until the warning is cancelled. * At 2:15 AM Friday the stage was 48.3 feet. * Flood stage is 47.0 feet. * Minor flooding is occurring. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 47.0 feet...Some rural roads may begin to flood including county Highway VV downstream near the La Crosse County line. && LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080 $$ WIC063-121-212320- /O.CON.KARX.FL.W.0017.170422T1912Z-170424T2230Z/ /GALW3.1.ER.170422T1912Z.170423T1200Z.170424T0430Z.NO/ 320 AM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River Near Galesville. * from Saturday afternoon to Monday afternoon...Or until the warning is cancelled. * At 2:45 AM Friday the stage was 8.1 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday and continue to rise to near 12.7 feet by Sunday morning. The river will fall below flood stage by Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$
326 WGUS83 KARX 211405 FLSARX Flood Statement National Weather Service La Crosse WI 905 AM CDT Fri Apr 21 2017 .The flood Warning continues for the Black River from Black River Falls to near Galesville. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-220505- /O.EXT.KARX.FL.W.0016.000000T0000Z-170422T1800Z/ /BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0000Z.NO/ 905 AM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River At Black River Falls. * until this evening...Or until the warning is cancelled. * At 7:15 AM Friday the stage was 47.7 feet. * Flood stage is 47.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this evening. * Impact...At 47.0 feet...Some rural roads may begin to flood including county Highway VV downstream near the La Crosse County line. && LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080 $$ WIC063-121-220504- /O.EXT.KARX.FL.W.0017.170422T2248Z-170424T1800Z/ /GALW3.1.ER.170422T2248Z.170423T1200Z.170424T0000Z.NO/ 905 AM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River Near Galesville. * from Saturday afternoon to Sunday evening...Or until the warning is cancelled. * At 8:45 AM Friday the stage was 8.3 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Saturday and continue to rise to near 12.4 feet by Sunday morning. The river will fall below flood stage by Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$
723 WGUS83 KARX 211959 FLSARX Flood Statement National Weather Service La Crosse WI 259 PM CDT Fri Apr 21 2017 .The Black River has crested at Black River Falls...but remains near flood stage. Further downstream...minor flooding is expected to develop towards Galesville on Saturday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-221059- /O.CON.KARX.FL.W.0016.000000T0000Z-170422T1800Z/ /BRFW3.1.ER.170420T1416Z.170420T2330Z.170422T0000Z.NO/ 259 PM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River At Black River Falls. * until Saturday afternoon...Or until the warning is cancelled. * At 1:15 PM Friday the stage was 46.9 feet. * Flood stage is 47.0 feet. * Forecast...The river is expected to remain near flood stage through this evening. * Impact...At 47.0 feet...Some rural roads may begin to flood including county Highway VV downstream near the La Crosse County line. && LAT...LON 4435 9075 4417 9088 4411 9097 4413 9100 4437 9080 $$ WIC063-121-221058- /O.CON.KARX.FL.W.0017.170422T2248Z-170424T1800Z/ /GALW3.1.ER.170422T2248Z.170423T1200Z.170424T0000Z.NO/ 259 PM CDT Fri Apr 21 2017 The Flood Warning continues for The Black River Near Galesville. * from Saturday afternoon to Monday afternoon...Or until the warning is cancelled. * At 1:45 PM Friday the stage was 8.6 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Saturday and continue to rise to near 12.4 feet Sunday morning. The river is expected to fall below flood stage Sunday evening. * Impact...At 12.0 feet...Flooding mainly impacts wildlands and agricultural pasture land. However the approach to the south end of the County Road VV Bridge over the Black River may be flooded. && LAT...LON 4411 9097 4393 9135 4395 9138 4407 9133 4413 9100 $$ Hollan
472 WGUS83 KARX 220052 FLSARX Flood Statement National Weather Service La Crosse WI 752 PM CDT Fri Apr 21 2017 .The Black River has fallen below flood stage at Black River Falls. River levels remain high...but no additional flooding is expected. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && WIC053-220122- /O.CAN.KARX.FL.W.0016.000000T0000Z-170422T1800Z/ /BRFW3.1.ER.170420T1416Z.170420T2330Z.170421T1600Z.NO/ 752 PM CDT Fri Apr 21 2017 The Flood Warning is cancelled for The Black River At Black River Falls. * At 6:15 PM Friday the stage was 46.6 feet. * Flood stage is 47.0 feet. * Fell below flood stage at 11:00 AM Friday. * Forecast...The river will continue to fall to 42.8 feet by Sunday morning. $$ Hollan
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:44 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 20, 6:44 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 644 AM CDT Thu Apr 20 2017 .SHORT TERM...(Today and tonight) Issued at 357 AM CDT Thu Apr 20 2017 Main fcst concerns this package include lingering -SHRA chances (mainly north) today and cooler temperatures. Data analysis at 06z had a sfc low near Waterloo IA, moving steadily E-NE as stronger shortwave energy rounded the base of the mid level trough over the northern plains. The warm front SE of the low extended across east-central IA with a roughly 15F temp change across it. MUCAPE remained rather limited across the fcst area, with the 'warm sector' and warm front remaining south of the area. Main SHRA/TSRA band was moving east of the area. However, well behind the leading line, lift ahead of the shortwave and continued moisture transport of 1+ inch PW airmass into the area were producing sct SHRA/TSRA across much of the fcst area early this morning. No issues noted with 20.00z model initializations. Solutions very similar on mid level troughing moving across the Upper Midwest today then rising hgts tonight as it moves east of the region. Short-term fcst confidence is good this cycle. For the short term, weather quieting down this period as the mid level trough exits east of the region. Some lift/deeper moisture near/north of the 850-700mb low/trough remains over the north parts of the fcst area this morning, for some -SHRA chances across mainly the north 1/3 of the fcst area. These diminish thru the late morning/afternoon as the moisture become shallower and the mid level trough axis passes. Plenty of moisture in/under an inversion near 875mb progged to remain over the area today into this evening. With an expansive area of low clouds upstream early this morning, skies looking to remain cloudy today. Combine this with some low level cold advection and W-NW gradient winds of 10-20 mph, today is going to feel more like a late March day vs. April 20th. Consensus highs today mostly in the mid 40s to mid 50s appear well trended. Reasonable model consensus for the lower clouds to decrease from west to east during the late evening/overnight hours as high pressure builds in and the sfc-850mb flow slowly becomes anti- cyclonic. Coldest of the 925mb airmass in over the area later tonight, but winds looking to remain mostly in the 5-10 mph range to keep the BL stirred as the clouds decrease. A chilly night expected tonight with a blend of guidance lows in the 30s quite reasonable. .LONG TERM...(Friday through Wednesday) Issued at 357 AM CDT Thu Apr 20 2017 For Friday thru Saturday night: main fcst concerns this periods are temperatures. Model runs of 20.00z in good agreement for rising hgts/ridging aloft to build across the region Fri thru Sat night, for what continues to shape up as a dry, generally cool period. Fcst confidence for Fri thru Sat night is good this cycle. Hgts rise and Can high pressure settles into the Upper Midwest for Fri thru Sat night. Coolest low level airmass is over the area Fri morning with slow modification thru the period under what should be plenty of late April sunshine both Fri and Sat. Even so, Fri night/Sat morning looking to be the colder of the next couple mornings with the sfc ridge axis nearby/overhead and clear/mostly clear skies for strong radiational cooling. After highs back to near normal Fri, consensus lows mostly in the low-mid 30s look good. A few lows in the upper 20s in the normally colder low-laying areas along/NE of I-94 not out of the question. With plenty of sunshine Sat and continued modification of the low level airmass, blend of the guidance highs/lows near normal for Sat/Sat night look good. For Sunday thru Wednesday (days 4 to 7): main fcst concerns this period are returning SHRA chances centered on Mon night and again Wed, temperatures thru the period. Fcst confidence is good Sun trending to below average by Wed. medium range model runs of 20.00z in decent agreement for mid level ridging and sfc high pressure to remain over the region Sun, to round out what should be a rather pleasant late April weekend. Plenty of sunshine and modification of the BL airmass continues, with the consensus highs above normal on Sun looking good as the main storm action remains north and south of the area. Consensus remains good progging a shortwave/trough into the northern plains Mon then into/across the region Mon night/Tue. SHRA chances mostly 30-50% centered on Mon night when the sfc-mid level trough axis would pass are quite reasonable. MUCAPE prog for Mon-Tue remains marginal to none across the area so will leave TSRA mention out of the grids these periods. Model solutions diverge for Tue night/ Wed but some loose consensus for more troughing into the central plains late in the day 4-7 period. Confidence not high but some SHRA chances later Tue night/Wed OK for now. May yet need a TSRA mention for Wed as some signal for an increase of instability by day 7. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 644 AM CDT Thu Apr 20 2017 IFR ceilings will be slow to lift today at KRST/KLSE. IFR visibility in mist/drizzle early this morning should improve more quickly as winds increase and shift to the northwest, helping to scour out near surface moisture. As lingering drizzle ends late this morning/early afternoon, there should be some improvement in ceilings into the MVFR range. An eventual scattering out of this low cloud deck is expected late in the period, but certainty in timing a return to VFR conditions is low at this time. Once winds shift to the northwest, expect some afternoon gusts into the mid 20 kt range at both TAF airfields before diminishing somewhat after sunset this evening. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...RRS LONG TERM....RRS AVIATION...Rogers
Hazardous weather outlook, Apr 20, 4:27 AM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 427 AM CDT Thu Apr 20 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-211100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 427 AM CDT Thu Apr 20 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Rainfall reports would be appreciated this morning. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS/Rogers
In the hours before
Local storm report, Apr 20, 4:38 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
438 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 AM HEAVY RAIN 3 S WINONA 44.01N 91.66W
04/20/2017 E1.61 INCH WINONA MN PUBLIC
&&
RRSLocal storm report, Apr 20, 4:54 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HEAVY RAIN 1 NNE FRENCH ISLAND 43.87N 91.25W
04/20/2017 M1.07 INCH LA CROSSE WI ASOS
&&Local storm report, Apr 20, 5:37 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
537 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HEAVY RAIN EDGEWOOD 42.65N 91.40W
04/20/2017 M0.91 INCH CLAYTON IA FIRE DEPT/RESCUE
&&Local storm report, Apr 20, 5:43 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 AM HEAVY RAIN CATARACT 44.09N 90.84W
04/20/2017 M1.28 INCH MONROE WI PUBLIC
&&Local storm report, Apr 20, 5:45 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM HEAVY RAIN 1 W OELWEIN 42.68N 91.93W
04/20/2017 M1.01 INCH FAYETTE IA TRAINED SPOTTER
SOME PONDING OF WATER, NO FLOODING OBSERVED.
&&Local storm report, Apr 20, 5:55 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
555 AM CDT THU APR 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM HEAVY RAIN 2 NNW FAYETTE 42.87N 91.82W
04/20/2017 M1.50 INCH FAYETTE IA AMATEUR RADIO
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:52 PM CDT | Special Weather Statement | ARX | Jackson | 53 min |
| Apr 19, 9:42 PM CDT | Areal Flood Advisory | ARX | La Crosse | 2 hr |
| Apr 19, 9:57 PM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Apr 19, 10:59 PM CDT | Special Weather Statement | ARX | Crawford, Vernon | 61 min |
| Apr 19, 11:39 PM CDT | Special Weather Statement | ARX | Crawford, Grant, Richland | 51 min |
| Apr 20, 9:42 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 4 days |
| Apr 20, 9:47 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 5 days |
| Apr 20, 9:50 AM CDT | River Flood Warning | ARX | Juneau | 5 days |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.